# SDR CALA2023022000491

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: D5323051820002
- Condition: Corroded
- Location: Fr32/Str40r-41r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H FR32 BETWEEN STRINGERS 40R-41R HAS CORROSION O N CLEAT PER HAECO LCQ NON ROUTINE 9292696/40696 GENERATED BY V91 9150
